# SDR 2A6R2022080564503

- Difficulty date: August 5, 2022
- Submitted: August 26, 2022
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N134AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0324
- Aircraft time: 7,000 hours, 25,709 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION OF FRAME 5 REQUIRED BY ASB21-01, DAMAGE WAS DISCOVERED AT FS 4,709 MM THE DAMAGE IS ADJACENT TO THE MEDICAL WALL ATTACH FITTINGS.
